# SDR DHL2005806541

- Difficulty date: September 16, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- Engine: Ge CFM56*
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Condition: Corroded
- Location: Elevator Control
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF NR 041572: RT ELEVATOR SYSTEM 1EA BRACKET CORRODED STA -141.000. REMOVED AND REPLACED RT ELEVATOR SYSTEM BRACKET STA -141.000. TIGHTENED BOLT IAW MM 20-16-0 PG. 201. ADJUSTED ELEVATOR CONTROL CABLES IAW MM 27-30-0 PG. 512-513. REFER TO NR 041920 FOR OPS CHECK.
